Weights for ergodic square functions
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 333-345.
@article{AIHPB_1986__22_3_333_0,
     author = {Martin-Reyes, F. J.},
     title = {Weights for ergodic square functions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {333--345},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     zbl = {0621.28013},
     mrnumber = {871086},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_333_0/}
}
TY  - JOUR
AU  - Martin-Reyes, F. J.
TI  - Weights for ergodic square functions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1986
DA  - 1986///
SP  - 333
EP  - 345
VL  - 22
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1986__22_3_333_0/
UR  - https://zbmath.org/?q=an%3A0621.28013
UR  - https://www.ams.org/mathscinet-getitem?mr=871086
LA  - en
ID  - AIHPB_1986__22_3_333_0
ER  - 
%0 Journal Article
%A Martin-Reyes, F. J.
%T Weights for ergodic square functions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1986
%P 333-345
%V 22
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1986__22_3_333_0
Martin-Reyes, F. J. Weights for ergodic square functions. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 333-345. http://www.numdam.org/item/AIHPB_1986__22_3_333_0/

[1] E. Atencia and F.J. Martin-Reyes, Weak type inequalities for the maximal ergodic function and the maximal ergodic Hilbert transform in weighted spaces, Studia Math., t. 78, n° 3, 1984, p. 231-244. | MR | Zbl

[2] E. Atencia and A. De La Torre, A dominated ergodic estimate for Lp spaces with weights, Studia Math., t. 75, 1982, p. 35-47. | Zbl

[3] J. García Cuerva, An extrapolation theorem in the theory of Ap weights, Proc. of the AMS, t. 87, number 3, March 1983, p. 422-426. | MR | Zbl

[4] R.L. Jones, Inequalities for the ergodic maximal function, Studia Math., t. 60, 1977, p. 101-129. | MR | Zbl

[5] F.J. Martín-Reyes, Inequalities for the ergodic maximal function and convergence of the averages in weighted LP-spaces. To appear in Trans. of the AMS. | MR | Zbl

[6] F.J. Martín-Reyes and A. De La Torre, A dominated ergodic theorem for invertible Lp-isometries in weighted Lp-spaces. Preprint.

[7] José L. Rubio DE FRANCIA, Factorization theory and Ap weights, Amer. J. Math., t. 106, 1984, number 3, p. 533-547. | MR | Zbl